# SDR HEEA967756

- Difficulty date: September 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: 4638202007
- Condition: Cage Worn
- Location: Freewheel
- Part time: 3,101 hours
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CAGE WORN AND ENERGIZING RIBBON WORN. REPLACED WITH SERVICEABLE CLUTCH.  SEE MMIR # HEEA0007757 FOR OTHER CLUTCH REMOVED.
